Alert archive / Florida / Beach Hazards Statements in 2018

Beach Hazards Statement 5, NWS Tampa Bay, FL

June 18, 2018Sarasota County, Florida

NWS Tampa Bay, FL issued this beach hazards statement at Jun 18, 2018, 12:26 PM EDT for Sarasota County, Florida. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Jun 18, 2018, 12:26 PM EDT (16:26 UTC)
Expired
Jun 23, 2018, 10:00 PM EDT
In force
5 days
Issued by
NWS Tampa Bay, FL

County Sarasota County, FL

The radar

The Tampa radar (KTBW), 58 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 4.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2018-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2018-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1023 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

572 
WHUS42 KTBW 181626
CFWTBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Tampa Bay Ruskin FL
1226 PM EDT Mon Jun 18 2018

FLZ160-190400-
/O.NEW.KTBW.BH.S.0005.180618T1626Z-180622T0200Z/
Coastal Sarasota-
1226 PM EDT Mon Jun 18 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THURSDAY EVENING...

The National Weather Service in Tampa Bay Ruskin has issued a
Beach Hazards Statement for Florida Red Tide, which is in effect 
through Thursday evening. 

* RED TIDE HAZARDS...Possible respiratory irritation in some 
  coastal areas. 

  For red tide forecast information visit 
  http://tidesandcurrents.noaa.gov/hab.

* FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... 
  Symptoms may include coughing...sneezing...and tearing eyes. 
  People with respiratory conditions such as asthma...
  emphysema...and other pulmonary diseases may be more 
  sensitive. Irritation may vary locally and throughout the day. 
  If you experience uncomfortable symptoms...consider going to 
  an unaffected beach nearby. 

* FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA
  FORECAST: Coastal Southern Sarasota County:
  Gulf coast...possible Monday and Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Florida red tide observations...You can find unaffected beaches
by checking reports of recent local observations and data: Mote
Marine Laboratory daily beach conditions
http://www.mote.org/beaches and the Florida Fish and Wildlife
Conservation Commission (FWC) red tide status
http://myfwc.com/redtidestatus. 

Florida red tide health information...Consult the Florida 
Department of Health: 
http://www.floridahealth.gov/environmental-health/aquatic-
toxins/red-tide.html or call the Poison Control Center at:
1 800 222 1222. 

Inclusion of external links does not constitute endorsement by 
the Department of Commerce (DOC)/(NOAA) of these external web 
sites or the information, products, or services contained 
therein. 

Florida red tide information sources...red tide forecasts are 
provided by the National Ocean Service with data provided by 
the FWC and Mote Marine Laboratory. 

&&

$$


http://www.weather.gov/tampa
8 follow-up statements
053 
WHUS42 KTBW 190050
CFWTBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Tampa Bay Ruskin FL
850 PM EDT Mon Jun 18 2018

FLZ160-200200-
/O.CON.KTBW.BH.S.0005.000000T0000Z-180622T0200Z/
Coastal Sarasota-
850 PM EDT Mon Jun 18 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* RED TIDE HAZARDS...Possible respiratory irritation in some 
  coastal areas. 

 For red tide forecast information visit  
http://tidesandcurrents.noaa.gov/hab.

* FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... 
  Symptoms may include coughing...sneezing...and tearing eyes. 
  People with respiratory conditions such as asthma... 
  emphysema...and other pulmonary diseases may be more 
  sensitive. Irritation may vary locally and throughout the day. 
  If you experience uncomfortable symptoms...consider going to 
  an unaffected beach nearby. 

* FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA
  FORECAST: Coastal Southern Sarasota County: Gulf coast...
  possible Tuesday and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Florida red tide observations...You can find unaffected beaches
by checking reports of recent local observations and data: Mote
Marine Laboratory daily beach conditions
http://www.mote.org/beaches and the Florida Fish and Wildlife
Conservation Commission (FWC) red tide status
http://myfwc.com/redtidestatus.

Florida red tide health information...Consult the Florida
Department of Health: http://www.floridahealth.gov/environmental-
health/aquatic- toxins/red-tide.html or call the Poison Control
Center at: 1 800 222 1222.

Inclusion of external links does not constitute endorsement by
the Department of Commerce (DOC)/(NOAA) of these external web
sites or the information, products, or services contained
therein.

Florida red tide information sources...red tide forecasts are
provided by the National Ocean Service with data provided by the
FWC and Mote Marine Laboratory.

&&

$$


http://www.weather.gov/tampa
436 
WHUS42 KTBW 200018
CFWTBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Tampa Bay Ruskin FL
818 PM EDT Tue Jun 19 2018

FLZ160-210200-
/O.CON.KTBW.BH.S.0005.000000T0000Z-180622T0200Z/
Coastal Sarasota-
818 PM EDT Tue Jun 19 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* RED TIDE HAZARDS...Possible respiratory irritation in some 
  coastal areas. 

For red tide forecast information visit
http://tidesandcurrents.noaa.gov/hab.

* FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... 
  Symptoms may include coughing...sneezing...and tearing eyes. 
  People with respiratory conditions such as asthma... 
  emphysema...and other pulmonary diseases may be more 
  sensitive. Irritation may vary locally and throughout the day. 
  If you experience uncomfortable symptoms...consider going to 
  an unaffected beach nearby. 

* FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA
  FORECAST: Coastal Southern Sarasota County: Gulf coast...
  possible Wednesday and Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Florida red tide observations...You can find unaffected beaches
by checking reports of recent local observations and data: Mote
Marine Laboratory daily beach conditions
http://www.mote.org/beaches and the Florida Fish and Wildlife
Conservation Commission (FWC) red tide status
http://myfwc.com/redtidestatus.

Florida red tide health information...Consult the Florida
Department of Health: http://www.floridahealth.gov/environmental-
health/aquatic- toxins/red-tide.html or call the Poison Control
Center at: 1 800 222 1222.

Inclusion of external links does not constitute endorsement by
the Department of Commerce (DOC)/(NOAA) of these external web
sites or the information, products, or services contained
therein.

Florida red tide information sources...red tide forecasts are
provided by the National Ocean Service with data provided by the
FWC and Mote Marine Laboratory.

&&

$$


http://www.weather.gov/tampa
114 
WHUS42 KTBW 210034
CFWTBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Tampa Bay Ruskin FL
834 PM EDT Wed Jun 20 2018

FLZ160-220200-
/O.CON.KTBW.BH.S.0005.000000T0000Z-180622T0200Z/
Coastal Sarasota-
834 PM EDT Wed Jun 20 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* RED TIDE HAZARDS...Possible respiratory irritation in some 
  coastal areas. 

For red tide forecast information visit
http://tidesandcurrents.noaa.gov/hab.

* FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... 
  Symptoms may include coughing...sneezing...and tearing eyes. 
  People with respiratory conditions such as asthma... 
  emphysema...and other pulmonary diseases may be more 
  sensitive. Irritation may vary locally and throughout the day. 
  If you experience uncomfortable symptoms...consider going to 
  an unaffected beach nearby. 

* FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA
  FORECAST: Coastal Southern Sarasota County: Gulf coast...
  possible Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Florida red tide observations...You can find unaffected beaches
by checking reports of recent local observations and data: Mote
Marine Laboratory daily beach conditions
http://www.mote.org/beaches and the Florida Fish and Wildlife
Conservation Commission (FWC) red tide status
http://myfwc.com/redtidestatus.

Florida red tide health information...Consult the Florida
Department of Health: http://www.floridahealth.gov/environmental-
health/aquatic- toxins/red-tide.html or call the Poison Control
Center at: 1 800 222 1222.

Inclusion of external links does not constitute endorsement by
the Department of Commerce (DOC)/(NOAA) of these external web
sites or the information, products, or services contained
therein.

Florida red tide information sources...red tide forecasts are
provided by the National Ocean Service with data provided by the
FWC and Mote Marine Laboratory.

&&

$$


https://www.weather.gov/tampa
585 
WHUS42 KTBW 211652
CFWTBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Tampa Bay Ruskin FL
1252 PM EDT Thu Jun 21 2018

FLZ160-220300-
/O.EXT.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/
Coastal Sarasota-
1252 PM EDT Thu Jun 21 2018

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SATURDAY
EVENING...

* RED TIDE HAZARDS...Possible respiratory irritation in some 
  coastal areas. 

For red tide forecast information visit
http://tidesandcurrents.noaa.gov/hab.

* FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... 
  Symptoms may include coughing...sneezing...and tearing eyes. 
  People with respiratory conditions such as asthma... 
  emphysema...and other pulmonary diseases may be more 
  sensitive. Irritation may vary locally and throughout the day. 
  If you experience uncomfortable symptoms...consider going to 
  an unaffected beach nearby. 

* FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA 
  FORECAST: Coastal Southern Sarasota County: Gulf coast... 
  possible Thursday and Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Florida red tide observations...You can find unaffected beaches
by checking reports of recent local observations and data: Mote
Marine Laboratory daily beach conditions
http://www.mote.org/beaches and the Florida Fish and Wildlife
Conservation Commission (FWC) red tide status
http://myfwc.com/redtidestatus.

Florida red tide health information...Consult the Florida
Department of Health: http://www.floridahealth.gov/environmental-
health/aquatic- toxins/red-tide.html or call the Poison Control
Center at: 1 800 222 1222.

Inclusion of external links does not constitute endorsement by
the Department of Commerce (DOC)/(NOAA) of these external web
sites or the information, products, or services contained
therein.

Florida red tide information sources...red tide forecasts are
provided by the National Ocean Service with data provided by the
FWC and Mote Marine Laboratory.

&&

$$


https://www.weather.gov/tampa
315 
WHUS42 KTBW 220042
CFWTBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Tampa Bay Ruskin FL
842 PM EDT Thu Jun 21 2018

FLZ160-230200-
/O.CON.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/
Coastal Sarasota-
842 PM EDT Thu Jun 21 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* RED TIDE HAZARDS...Possible respiratory irritation in some 
  coastal areas. 

For red tide forecast information visit
http://tidesandcurrents.noaa.gov/hab.

* FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... 
  Symptoms may include coughing...sneezing...and tearing eyes. 
  People with respiratory conditions such as asthma... 
  emphysema...and other pulmonary diseases may be more 
  sensitive. Irritation may vary locally and throughout the day. 
  If you experience uncomfortable symptoms...consider going to 
  an unaffected beach nearby. 

* FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA
  FORECAST: Coastal Southern Sarasota County: Gulf coast...
  possible Friday and Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Florida red tide observations...You can find unaffected beaches
by checking reports of recent local observations and data: Mote
Marine Laboratory daily beach conditions
http://www.mote.org/beaches and the Florida Fish and Wildlife
Conservation Commission (FWC) red tide status
http://myfwc.com/redtidestatus.

Florida red tide health information...Consult the Florida
Department of Health: http://www.floridahealth.gov/environmental-
health/aquatic- toxins/red-tide.html or call the Poison Control
Center at: 1 800 222 1222.

Inclusion of external links does not constitute endorsement by
the Department of Commerce (DOC)/(NOAA) of these external web
sites or the information, products, or services contained
therein.

Florida red tide information sources...red tide forecasts are
provided by the National Ocean Service with data provided by the
FWC and Mote Marine Laboratory.

&&

$$


https://www.weather.gov/tampa
116 
WHUS42 KTBW 230048
CFWTBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Tampa Bay Ruskin FL
848 PM EDT Fri Jun 22 2018

FLZ160-240200-
/O.CON.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/
Coastal Sarasota-
848 PM EDT Fri Jun 22 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* RED TIDE HAZARDS...Possible respiratory irritation in some 
  coastal areas. 

For red tide forecast information visit
http://tidesandcurrents.noaa.gov/hab.

* FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... 
  Symptoms may include coughing...sneezing...and tearing eyes. 
  People with respiratory conditions such as asthma... 
  emphysema...and other pulmonary diseases may be more 
  sensitive. Irritation may vary locally and throughout the day. 
  If you experience uncomfortable symptoms...consider going to 
  an unaffected beach nearby. 

* FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA
  FORECAST: Coastal Southern Sarasota County: Gulf coast...
  possible Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Florida red tide observations...You can find unaffected beaches
by checking reports of recent local observations and data: Mote
Marine Laboratory daily beach conditions
http://www.mote.org/beaches and the Florida Fish and Wildlife
Conservation Commission (FWC) red tide status
http://myfwc.com/redtidestatus.

Florida red tide health information...Consult the Florida
Department of Health: http://www.floridahealth.gov/environmental-
health/aquatic- toxins/red-tide.html or call the Poison Control
Center at: 1 800 222 1222.

Inclusion of external links does not constitute endorsement by
the Department of Commerce (DOC)/(NOAA) of these external web
sites or the information, products, or services contained
therein.

Florida red tide information sources...red tide forecasts are
provided by the National Ocean Service with data provided by the
FWC and Mote Marine Laboratory.

&&

$$


https://www.weather.gov/tampa
915 
WHUS42 KTBW 230815
CFWTBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Tampa Bay Ruskin FL
415 AM EDT Sat Jun 23 2018

FLZ160-240200-
/O.CON.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/
Coastal Sarasota-
415 AM EDT Sat Jun 23 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* RED TIDE HAZARDS...Possible respiratory irritation in some 
  coastal areas. 

For red tide forecast information visit
http://tidesandcurrents.noaa.gov/hab.

* FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... 
  Symptoms may include coughing...sneezing...and tearing eyes. 
  People with respiratory conditions such as asthma... 
  emphysema...and other pulmonary diseases may be more 
  sensitive. Irritation may vary locally and throughout the day. 
  If you experience uncomfortable symptoms...consider going to 
  an unaffected beach nearby. 

* FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA 
  FORECAST: Coastal Southern Sarasota County: Gulf coast... 
  possible Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Florida red tide observations...You can find unaffected beaches
by checking reports of recent local observations and data: Mote
Marine Laboratory daily beach conditions
http://www.mote.org/beaches and the Florida Fish and Wildlife
Conservation Commission (FWC) red tide status
http://myfwc.com/redtidestatus.

Florida red tide health information...Consult the Florida
Department of Health: http://www.floridahealth.gov/environmental-
health/aquatic- toxins/red-tide.html or call the Poison Control
Center at: 1 800 222 1222.

Inclusion of external links does not constitute endorsement by
the Department of Commerce (DOC)/(NOAA) of these external web
sites or the information, products, or services contained
therein.

Florida red tide information sources...red tide forecasts are
provided by the National Ocean Service with data provided by the
FWC and Mote Marine Laboratory.

&&

$$


https://www.weather.gov/tampa
841 
WHUS42 KTBW 231851
CFWTBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Tampa Bay Ruskin FL
251 PM EDT Sat Jun 23 2018

FLZ160-240200-
/O.CON.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/
Coastal Sarasota-
251 PM EDT Sat Jun 23 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* RED TIDE HAZARDS...Possible respiratory irritation in some 
  coastal areas. 

For red tide forecast information visit
http://tidesandcurrents.noaa.gov/hab.

* FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... 
  Symptoms may include coughing...sneezing...and tearing eyes. 
  People with respiratory conditions such as asthma... 
  emphysema...and other pulmonary diseases may be more 
  sensitive. Irritation may vary locally and throughout the day. 
  If you experience uncomfortable symptoms...consider going to 
  an unaffected beach nearby. 

* FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA
  FORECAST: Coastal Southern Sarasota County: Gulf coast...
  possible Today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Florida red tide observations...You can find unaffected beaches
by checking reports of recent local observations and data: Mote
Marine Laboratory daily beach conditions
http://www.mote.org/beaches and the Florida Fish and Wildlife
Conservation Commission (FWC) red tide status
http://myfwc.com/redtidestatus.

Florida red tide health information...Consult the Florida
Department of Health: http://www.floridahealth.gov/environmental-
health/aquatic- toxins/red-tide.html or call the Poison Control
Center at: 1 800 222 1222.

Inclusion of external links does not constitute endorsement by
the Department of Commerce (DOC)/(NOAA) of these external web
sites or the information, products, or services contained
therein.

Florida red tide information sources...red tide forecasts are
provided by the National Ocean Service with data provided by the
FWC and Mote Marine Laboratory.

&&

$$


https://www.weather.gov/tampa

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this beach hazards statement went out at Jun 18, 10:50 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 18, 10:50 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
1050 AM EDT Mon Jun 18 2018

.UPDATE...
Surface ridge remains across north central Florida this morning
with an east to northeast low level flow across the region. This
pattern most fits a Regime 2 looking at the local summer
thunderstorm climatology. Therefore, with daytime heating and the
sea breezes we should see convection develop and move westward
with the highest PoPs along the coastal counties late this
afternoon and early evening. The morning TBW sounding was however
only indicating a precipitable water around 1.6 inches, while to
the north and south both JAX and MFL were near 2 inches.
Therefore, the best chance for rain should be across the northern
Nature coast and over southwest Florida later today. Temperatures
will warm into the upper 80s to mid 90s causing heat indices to
climb to between 100 and 105 this afternoon before the convection
gets going. Overall the grids/zone forecast looked good and only
made some minor tweaks to PoPs and winds for the rest of today.

&&

.AVIATION...
Some areas of MVFR ceilings can be expected this morning, then
isolated to scattered showers and thunderstorms could cause some
MVFR/local IFR conditions this afternoon and early evening.
Convection will move west out into the gulf during this evening
with mainly VFR conditions prevailing overnight. Brief gusty winds
up to around 30 knots will be possible in convection, otherwise
easterly winds at 10 knots or less will shift to onshore at TPA,
PIE, and SRQ as the bay/sea breeze develop.

&&

.MARINE...
Surface high pressure will extend southwest across the north
central Florida peninsula today then sink south to across the
southern peninsula by the end of the week. Tranquil boating
conditions with light northeast to east winds with slight seas and
an onshore sea breeze component developing along the coast in the
afternoon can be expected across the waters through Wednesday
with scattered thunderstorms during the late afternoon and evening
hours through Wednesday. During Thursday and Friday a southwest
to west wind flow will develop over the waters with scattered
showers and storms expected along the coast during the late night
and morning hours, then moving to inland locations during the
afternoon and evening. Wind and seas will be higher in the
vicinity of thunderstorms, otherwise no headlines are expected.

&&

.Preliminary Point Temps/PoPs...
TPA  93  77  92  78 /  40  30  20  20
FMY  93  75  94  75 /  50  30  30  20
GIF  93  74  94  74 /  20  10  10  10
SRQ  92  76  91  78 /  40  30  20  20
BKV  93  73  94  74 /  30  20  20  20
SPG  91  79  91  79 /  30  30  20  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...None.
&&

UPDATE/AVIATION/MARINE...69/Close
UPPER AIR/DECISION SUPPORT...09/Rude
Hazardous weather outlook, Jun 18, 3:49 AM EDT, 8 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
349 AM EDT Mon Jun 18 2018

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-182000-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
349 AM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...THUNDERSTORM IMPACT...
Easterly winds today will keep the west coast sea breeze pinned
close to the coast, with the highest storm coverage along and
just inland of the west coast during the mid to late afternoon
hours. The strongest thunderstorms will be capable of producing
heavy rain, frequent lightning, and small hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

...THUNDERSTORM IMPACT...
Tuesday through Thursday, drier air is forecast to hold over the
region with only isolated to scattered storm coverage expected.
Increasing moisture will lead to an increase in thunderstorms on
Friday through the weekend, with scattered to numerous storms
expected along the sea breeze during the afternoon and early
evening hours. Locally heavy rains, frequent lightning strikes,
strong gusty winds, and perhaps some small hail will accompany the
storms

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

Fleming

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:14 PM EDTSpecial Weather StatementTBWCitrus31 min
Jun 17, 9:09 PM EDTSpecial Marine WarningTBW36 min
Jun 18, 7:46 PM EDTSpecial Weather StatementTBWCitrus44 min

Nearby

Beach Hazards Statements in Florida, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.